# SDR SWAA2022010658752

- Difficulty date: January 6, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 52,663 hours, 31,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 24 L/Rbl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BOARD INTERCOSTAL IS CRACKED AT STA 540 LBL 0-24 AND RBL 0-24. REMOVED AND REPLACED INTERCOSTAL PER AMM 20-50-11 AND SRM 51-40-02.
